RefDoc
Haut

Faire une nouvelle recherche
Make a new search
Lancer la recherche


Titre du document / Document title

General complete Lagrange family for the cube in finite element interpolations

Auteur(s) / Author(s)

RATHOD H. T. (1) ; KILARI S. (2) ;

Affiliation(s) du ou des auteurs / Author(s) Affiliation(s)

(1) Department of Studies in Mathematics, Central College Campus, Mathematics Block, Bangalore University, Bangalore 560001, INDE
(2) Department of Mathematics, Government Science College, Bangalore 560001, INDE

Résumé / Abstract

In this paper, we have first derived the interpolation polynomials for the General Serendipity elements which allow arbitrarily placed nodes along the edges. We have then presented a method to determine the interpolation functions for the General Complete Lagrange elements which allow arbitrarily placed nodes. Explicit expressions for interpolation functions of the Serendipity and Complete Lagrange family elements which allow uniform spacing of nodes over the element domain are derived for elements of orders 4-10. We have also modified the Shape functions of Complete Lagrange family so that they can correctly interpolate the complete polynomial in the global space for angular distortions.

Revue / Journal Title

Computer methods in applied mechanics and engineering    ISSN  0045-7825   CODEN CMMECC 

Source / Source

2000, vol. 181, no1-3, pp. 295-344 (19 ref.)

Langue / Language

Anglais

Editeur / Publisher

Elsevier, Kidlington, ROYAUME-UNI  (1972) (Revue)

Mots-clés anglais / English Keywords

Spacing

;

Geometrical shape

;

Polynomial interpolation

;

Lagrangian theory

;

Cube

;

Finite element method

;

Numerical method

;

Polynomial function

;

Mots-clés français / French Keywords

Espacement

;

Forme géométrique

;

Interpolation polynomiale

;

Théorie lagrangienne

;

Cube

;

Méthode élément fini

;

Méthode numérique

;

Fonction polynomiale

;

Mots-clés espagnols / Spanish Keywords

Espaciamiento

;

Forma geométrica

;

Interpolación polinomial

;

Teoría lagrangiana

;

Cubo

;

Método numérico

;

Función polinomial

;

Localisation / Location

INIST-CNRS, Cote INIST : 15643, 35400008150998.0130

Nº notice refdoc (ud4) : 1245082



Faire une nouvelle recherche
Make a new search
Lancer la recherche
Bas